RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 135–136 (Mi umn46)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Counterexample to a conjecture on smooth mappings

V. E. Slyusarchuk

Ukranian State Academy of Water Economy

DOI: https://doi.org/10.4213/rm46

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 408–409

Bibliographic databases:

MSC: 46Bxx, 15A60
Accepted: 22.01.1998

Citation: V. E. Slyusarchuk, “Counterexample to a conjecture on smooth mappings”, Uspekhi Mat. Nauk, 53:2(320) (1998), 135–136; Russian Math. Surveys, 53:2 (1998), 408–409

Citation in format AMSBIB
\Bibitem{Sly98}
\by V.~E.~Slyusarchuk
\paper Counterexample to a~conjecture on smooth mappings
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn46}
\crossref{https://doi.org/10.4213/rm46}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639459}
\zmath{https://zbmath.org/?q=an:0933.47038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..408S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 408--409
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041169728}


Linking options:
  • http://mi.mathnet.ru/eng/umn46
  • https://doi.org/10.4213/rm46
  • http://mi.mathnet.ru/eng/umn/v53/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. David Cheban, “Belitskii–Lyubich conjecture for $C$-analytic dynamical systems”, DCDS-B, 20:3 (2015), 945  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    Full text:99
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020